# SDR DALA2024022702754

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 88,110 hours, 21,843 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Tripped
- Location: Le Slat Sys
- Part time: 58,648 hours, 19,528 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 6812 -FCNT/DE- LE SLAT DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S REPLACED ROTARY ACTUATORS, PERFORMED LUBE, OPS / ADJ SATISFACTORY.
